# SDR AALA202404305859

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737823
- Aircraft serial: 44482
- Aircraft time: 9,873 hours, 3,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Seat 16f
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT STROBING OVER EXIT AT SEAT 16F. RESET AND SECURED EMERGENCY EXIT SIGN LED LIGHT ASSEMBLY AT OVER WING EXIT SEAT 16F AND CHECK GOOD. PER AMM REF 33-51-00.
